Atoris Blood Glucose Increased Side Effect Reports
The following Atoris Blood Glucose Increased side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Blood Glucose Increased, can occur, and what you can do about them.
A side effect could appear soon after you start Atoris or it might take time to develop.
|Hypoxia, Hypocapnia, Asthma, White Blood Cell Count Increased, Blood Glucose Increased|
This Blood Glucose Increased side effect was reported by a physician from BULGARIA. A 73-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Atoris (dosage: NA), which was started on Aug 23, 2011. Concurrently used drugs:
Atoris Blood Glucose Increased Causes and Reviews
If you have diabetes or pre-diabetes you have an increased risk for heart disease. Diabetic heart disease can be coronary heart disease (CHD), heart failure, and diabetic cardiomyopathy.
Diabetes by itself puts you at risk for heart disease. Other risk factors include
- Family history of heart disease
- Carrying extra weight around the waist
- Abnormal cholesterol levels
- High blood pressure
Some people who have diabetic heart disease have no signs or symptoms of heart disease. Others have some or all of the symptoms of heart disease.
Treatments include medications to treat heart damage or to lower your blood glucose (blood sugar), blood pressure, and cholesterol. If you are not already taking a low dose of aspirin every day, your doctor may suggest it. You also may need surgery or some other medical procedure. Lifestyle changes also help. These include a healthy diet, maintaining a healthy weight, being physically active, and quitting smoking.
NIH: National Institute of Diabetes and Digestive and Kidney Diseases
Atoris Blood Glucose Increased ReviewsNo reviews submitted yet, check in later.